Benadryl causes muscle twitches

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Benadryl causes muscle twitches

Postby jen78nc on April 25th, 2005, 10:03 am

Hi all. For anyone taking benadryl to help them sleep, which I was, I read that long term use of it can cause muscle twitches. So I stopped taking it a few days ago. Still have the twitches but Im hoping it will help to stop them.
jen78nc
Senior Member
Senior Member
 
Posts: 60
Joined: February 24th, 2005, 12:30 am

Postby Ginlyn on April 25th, 2005, 10:47 pm

Ohhhh,,

Now you made me wonder if Ambien causes twitches (I take that to sleep).

Hmmmm, I think I will have to check that out.

Thanks for the info on Benedryl (sp?)

Ginny
Ginlyn
Saint
Saint
 
Posts: 1511
Joined: June 13th, 2004, 3:08 am

wow

Postby KERI 29 on April 26th, 2005, 10:45 am

I was taking Benadryl the whole season when my twitching started.
Kerri
KERI 29
Member
Member
 
Posts: 27
Joined: January 24th, 2005, 8:32 am

benadryl

Postby jen78nc on April 26th, 2005, 11:48 am

Well, I hope this post was of some help. I am also thinking that my twitching started after taking benadryl at night to help me sleep. But if thats the cause Im just wondering why the twitching is not going away after ive stopped using it..
jen78nc
Senior Member
Senior Member
 
Posts: 60
Joined: February 24th, 2005, 12:30 am

benadryl

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: No registered users and 2 guests